MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER

DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER
Catalog Number 5704110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility did not involve the local dräger s&s organization into any follow-up measures and did not provide additional information upon request.A case-specific evaluation is thus not possible, only a general assessment can be made.It could even not be clarified if the unit stopped ventilating or if it fully shut down.Hence, the simpliest explanation would be that the unit ran on internal battery until the latter was depleted.Other explanations may however apply as well and, a differentiation is not possible due to lack of information.The device was in operation for more than 8 years now and is not under a service contract, status of preventive maintenance and repairs is thus unknown.The carina is intended for treatment of sub-acute care patients in hospital or medical rooms i.E.The patients must be stable and shall not require intensive treatment.The device is designed to post an alarm if the self-monitoring functionality of the device detects a deviation - this was ensured during the particular event; the device has reportedly alarmed.Technical deviations with the device but also use error or lack of maintenance must be taken into consideration as contributing factors in the event but further conclusions can't be made.It is recommended to the hospital to have the device checked by trained service personnel.H3 other text : device not available for evaluation.
 
Event or Problem Description
It was reported that the device suddenly "stopped running".As per report, the patient experienced a temporary desaturation which was removed quickly after the introduction of a replacement device.No health consequences have occurred, finally.

Brand Name
CARINA
Common Device Name
VENTILATORS, OTHER
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key19257973
Report Number9611500-2024-00198
Device Sequence Number16796402
Product Code CBK
UDI-Device Identifier04048675398516
UDI-Public(01)04048675398516(11)151014(17)160106(93)5704110-11
Combination Product (Y/N)N
PMA/510(K) Number
K072885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5704110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown